American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Paul O’Meara. On paracompactness in function spaces with the compact-open topology. . Proc. Amer. Math. Soc. 29 (1971) 183-189. MR 0276919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] W. K. Mason. The space of all self-homeomorphisms of a two-cell which fix the cell's boundary is an absolute retract . Trans. Amer. Math. Soc. 161 (1971) 185-205. MR 0286067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James Keesling. Using flows to construct Hilbert space factors of function spaces . Trans. Amer. Math. Soc. 161 (1971) 1-24. MR 0283751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Neal R. Wagner. The space of retractions of the $2$-sphere and the annulus . Trans. Amer. Math. Soc. 158 (1971) 319-329. MR 0279763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. W. Comfort and Anthony W. Hager. Estimates for the number of real-valued continuous functions . Trans. Amer. Math. Soc. 150 (1970) 619-631. MR 0263016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Dennis Kibler. Isotopy and homeomorphism . Proc. Amer. Math. Soc. 26 (1970) 499-502. MR 0266148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Giovanni Vidossich. A remark on the density character of function spaces . Proc. Amer. Math. Soc. 22 (1969) 618-619. MR 0267521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. Noble. Ascoli theorems and the exponential map . Trans. Amer. Math. Soc. 143 (1969) 393-411. MR 0248727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Charles Tucker. Limit of a sequence of functions with only countably many points of discontinuity . Proc. Amer. Math. Soc. 19 (1968) 118-122. MR 0219029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marc Q. Jacobs. Measurable multivalued mappings and Lusin's theorem . Trans. Amer. Math. Soc. 134 (1968) 471-481. MR 0236868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Paul R. Meyer. Topologies with the Stone-Weierstrass property . Trans. Amer. Math. Soc. 126 (1967) 236-243. MR 0203699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. W. Bagley and J. S. Yang. On $k$-spaces and function spaces . Proc. Amer. Math. Soc. 17 (1966) 703-705. MR 0192468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stewart M. Robinson. The intersection of the free maximal ideals in a complete space . Proc. Amer. Math. Soc. 17 (1966) 468-469. MR 0188974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Carlos J. R. Borges. On function spaces of stratifiable spaces and compact spaces . Proc. Amer. Math. Soc. 17 (1966) 1074-1078. MR 0198419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] John B. Conway. Projections and retractions . Proc. Amer. Math. Soc. 17 (1966) 843-847. MR 0195048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Somashekhar Amrith Naimpally. Graph topology for function spaces . Trans. Amer. Math. Soc. 123 (1966) 267-272. MR 0192466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] W. W. Comfort and Stelios Negrepontis. The ring $C(X)$ determines the category of $X$ . Proc. Amer. Math. Soc. 16 (1965) 1041-1045. MR 0181984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kenneth D. Magill. Some embedding theorems . Proc. Amer. Math. Soc. 16 (1965) 126-130. MR 0175085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John A. Lutts. Topological spaces which admit unisolvent systems . Trans. Amer. Math. Soc. 111 (1964) 440-448. MR 0163286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. H. Stone. A note on paracompactness and normality of mapping spaces . Proc. Amer. Math. Soc. 14 (1963) 81-83. MR 0143180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ernest Michael. On a theorem of Rudin and Klee . Proc. Amer. Math. Soc. 12 (1961) 921. MR 0133108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1